# SDR ABXA9800001

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, THE LANDING GEAR LEVER WAS BINDING AND COULD NOT BE MOVED TO THE LATCH-CHECK OR UP POSITION.  RECYCLED GEAR HANDLE TO DOWN POSITION.  MOVED HANDLE TO UP POSITION, BINDING REMAINED BUT GEAR INDICATED UP.  FOUND WIRING JAMMED BETWEEN LANDING GEAR CONTROL PULLEY AND CONTROL CABLES.  REMOVED AND REPAIRED WIRING.  PERFORMED OPS CHECK OF LANDING GEAR IAW WITH DC8 MM 32-31-1 AND OPS CHECKED GOOD.
